# SDR DALA2021051102657

- Difficulty date: May 10, 2021
- Submitted: May 11, 2021
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 52,260 hours, 26,975 cycles
- Engine: Cfmint CFM565A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Ecu
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

SHIP 3136 NBR 1 ENG COMPRESSOR STALLED IN FLIGHT. CORRECTIVE ACTION: PERFORMED VISUAL INSP OF VBV SYS, IP CHECK VALVE, VSV AND FOD INSP PER A319 TSM 7300. RR NBR 1 ENG ECU PER AB TSM 7300. (7317459)
